# SDR USAA2011101700009

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,893 hours, 39,438 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT PLACARDS AT ROW 11 AND 12 MISSING.  MAINTENANCE INSTALLED PLACARDS AT ROW 11 AND 12.  AIRCRAFT OK FOR SERVICE.
